# SDR AALA20120112AFW01

- Difficulty date: January 10, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 34,747 hours, 5,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON STRUT TORQUE BOX OUTBOARD SIDE STATIONS 238 TO 248 DAMAGED.  ACCOMPLISHED DOUBLER REPAIR PER SRM 54-52-01-2R FIGURE 201.
